# SDR CA110106001

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE GETTING DE-ICED PILOTS HEARD STRANGE SOUND IN COCKPIT, GOT UP FROM SEAT SAW WIRES FROM CIRCUIT BREAKER PANEL 2 GLOWING AND SPARKING HAD F/O TURN NR 2 GEN OFF, SELECTED AUTO TRANSFER SWITCH OFF GRABBED COCKPIT FIRE EXTINGUISHER, PUT GLOWING AND SPARKED WIRES REF LOG 233651, COCKPIT FLOOR WET FROM MELTED SNOW, NO FIRE OR SMOKE, RETURNED TO GATE.  REMOVED RESIDUAL FIREX AGENT AND CLEANED AFFECTED AREA OF COCKPIT, REF LOG 233652/1 FOR VISUAL INSPECTION OF GALLEY COCKPIT OF BAY FOR WATER DAMAGE, VISUAL INSPECTION COCKPIT AND CBP2 FOR EVIDENCE OF ELECTRICAL DAMAGE. NO DAMAGE FOUND, UPON FURTHER INVESTIGATION FOUND DAMAGED CONDUIT AND WIRING RUNNING TO OBS SEAT JACK AND OXYGEN 2 MASK SWITCH LIGHT ON JACK PANEL REF LOG 233652/2 .
